# SDR TWAA0002101

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271411
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE DURING CLIMB.  DESCENDED TO 12000 FT.  REPLACED PRESSURE REGULATOR SHUTOFF VALVE.  AC 05  12/11/99 DFW.
